# SDR HEEA955491

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator Assy
- Part number: 222382001105
- Condition: Leaking
- Location: Flight Control
- Part time: 2,245 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM PISTON.
